Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child gets rashes on forearm, thighs. Has burning sensation, forms scabs. Looks like petechia. Having mild stomach discomfort, tiredness. No relief with antihistamines. Suggestions?

What could this rare rash be? Begins on one forearm , burning sensation, then small red dots appear and within hours scab over. The following day another rash same size on other forearm appears, bright red and burning sensation and it travels to upper thigh one day another thigh the next and doc at urgent care says it is strange but looks like petechia. It s is a otherwise healthy child, feels mild stomach discomfort and tires easily. CBC is normal . Slightly elevated WBC but not alarming. We take her to dermatologist as now the rash is on face - began like a mild bruise under eye then cheek got red and the capillaries burst and it is scrabbling over and the dermatologist said she bet the child age ten is scratching it but she is NOT it is a burning sensation not itching. And it is uncomfortable and it travels the bloodstream what are your thoughts . Antihistamine do not work even though this dermatologist sau I d to keep child on it , mothers intuition sAys there is something going on
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  1016
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would like you to consult a paediatrician to rule out possibilities of henoch schonlein purpura. It is a self limiting disorder with purpuric spots over body, abdominal and joint pains. Diarrhoea, blood in stools, hives, kidney and lung involvement might be there. The disease is a self resolving one, however if there are persistent symptoms a course of steroids might be required. Hope that answers your query. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor